Translator Disclaimer
2005 Rational acyclic resolutions
Michael Levin
Algebr. Geom. Topol. 5(1): 219-235 (2005). DOI: 10.2140/agt.2005.5.219

Abstract

Let X be a compactum such that dimXn, n2. We prove that there is a –acyclic resolution r:ZX from a compactum Z of dimn. This allows us to give a complete description of all the cases when for a compactum X and an abelian group G such that dimGXn, n2 there is a G–acyclic resolution r:ZX from a compactum Z of dimn.

Citation

Download Citation

Michael Levin. "Rational acyclic resolutions." Algebr. Geom. Topol. 5 (1) 219 - 235, 2005. https://doi.org/10.2140/agt.2005.5.219

Information

Received: 17 March 2004; Revised: 22 March 2005; Accepted: 24 March 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1081.55001
MathSciNet: MR2135553
Digital Object Identifier: 10.2140/agt.2005.5.219

Subjects:
Primary: 54F45, 55M10

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top